Varieties of (unary) semigroups, a selection

 L.P., On varieties of completely regular semigroups I,  Semigroup Forum 32, 97-123 (1985)
J. Kaďourek & L.P., On the word problem for free completely regular semigroups, Semigroup Forum 34, 127-138 (1986)
L.P., On varieties of completely regular semigroups II, Semigroup Forum 36, No.3, 253-284 (1987)
L.P., On varieties of completely regular semigroups III, Semigroup Forum 37, No.1, 1-30 (1988)
J. Kaďourek & L.P., On free semigroups satisfying  x^r = x , Simon Stevin 64, No.1, 3-19 (1990)
L.P., Structural theorems for varieties of bands, Lattices, semigroups,and universal algebra, Proc. Int. Conf., Lisbon/Port. 1988, 211-223 (1990)
L.P., Free regular unary semigroups, Rhodes, John (ed.), Monoids and semigroups with applications. Proceedings of the Berkeley workshop in monoids, Berkeley (USA) 1989, World Scientific Publishing, Singapore, 184-197 (1991)
L.P., A multiplication on the lattice of varieties of *-regular semigroups, Bonzini, C. (ed.) et al., Semigroups: algebraic theory and applications to formal languages and codes. Proceedings of the international  conference on semigroups, Luino (Italy) 1992,    World Scientific Publishing, Singapore, 231-245, (1993)

M. Kuřil & L.P., On varieties of semilattice-ordered semigroups, Semigroup Forum 71 (2005), no 1, 27-48, (c) Springer-Verlag